# SDR DALA2025041702989

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 77,210 hours, 10,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Repair
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 CHAFING DAMAGE WAS FOUND ON AN EXISTING REPAIR. CORRECTIVE ACTION: REPAIRED PER SECT III OF ERA 500821-14, REV A. (0915074)
